Affordable Access

Publisher Website

On lifting and extending derivations of approximately finite-dimensionalC∗-algebras

Authors
Journal
Journal of Functional Analysis
0022-1236
Publisher
Elsevier
Publication Date
Volume
17
Issue
4
Identifiers
DOI: 10.1016/0022-1236(74)90049-4
Disciplines
  • Mathematics

Abstract

Abstract It is shown that if A is the C ∗-algebra inductive limit of a sequence of finite-dimensional C ∗-algebras, then for each closed two-sided ideal J of A derivations can be lifted to A from A J , and for each projection e in A derivations can be extended to A from eAe. An application of the second result is given.

There are no comments yet on this publication. Be the first to share your thoughts.